# SDR UPS04441808

- Difficulty date: January 27, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO COMPT - LT STA 1680 IN BETWEEN STR 45 AND STR 46 SHEAR TIE FOUND CRACKED.  AFT CARGO COMPT BS 1680 BETWEEN STR 45L AND STR 46L SHEAR TIE REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 3.
